Advertisement

Mathematical Geology

, Volume 26, Issue 8, pp 877–878 | Cite as

Preface

  • Roussos Dimitrakopoulos
  • Richard B. McCammon
  • Tetsuya Shoji
Article
  • 30 Downloads

Copyright information

© International Association for Mathematical Geology 1994

Authors and Affiliations

  • Roussos Dimitrakopoulos
    • 1
  • Richard B. McCammon
    • 2
  • Tetsuya Shoji
    • 3
  1. 1.McGill UniversityMontrealCanada
  2. 2.U.S.G.S.RestonUSA
  3. 3.University of TokyoTokyoJapan

Personalised recommendations